# SDR IPXA2024080389031

- Difficulty date: July 18, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: SRM5360710I1DETA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR Z100, MID FUS - WTB STRUCTURE T-CHORD FROM STA 1180 TO 1240 RBL 60 HAS CORROSION INSTALLED T-CHORD FROM STA1180 TO 1240 RBL 60, RIVET P/N:BACR15FT6D5C BATCH:004298336, HI-LOK P/N:BACB30NX6K6 BATCH:0004288696, BACB30NX6K4 BATCH:0004286459, WASHER P/N:NAS1149D0363H BATCH:0004305261, COLLAR P/N:BACC30M6 BATCH:0004295539 IAW B757 SRM 51-04-02-0G. INSTALLED NUTPLATES P/N: BACN11P3A5C BTCH: 4289211 IAW SRM 51-40-02-0G-0. REVIEWED.
